Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 86, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 2, 2007, 2:09 AM CDT for Ellsworth County, Russell County, Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2007, 2:09 AM CDT (07:09 UTC)
- Expired
- Aug 2, 2007, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Ellsworth County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 157 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 020711
FFWICT
KSC053-167-021315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
209 AM CDT THU AUG 2 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS.
* UNTIL 815 AM CDT.
* AT 204 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED RUNOFF
FROM TONIGHTS HEAVY RAINFALL IS STILL CAUSING FLASH FLOODING OVER
THE WARNED AREA.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUNKER HILL...DORRANCE...MILBERGER...RUSSELL AIRPORT...WILSON...
WILSON LAKE.
AT 204 AM CDT...RUSSELL COUNTY LAW ENFORCEMENT REPORTED THAT COUNTY
ROADS SOUTHEAST OF RUSSELL WERE STILL IMPASSIBLE DUE TO HIGH WATER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3868 9903 3868 9846 3876 9819 3885 9817
3885 9849 3900 9849 3888 9877 3887 9903
$$
KETCHAM1 follow-up statement
000
WGUS73 KICT 021226
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT THU AUG 2 2007
KSC053-167-021236-
RUSSELL KS-ELLSWORTH KS-
726 AM CDT THU AUG 2 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
ELLSWORTH AND SOUTHERN RUSSELL COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3868 9903 3868 9846 3876 9819 3885 9817
3885 9849 3900 9849 3888 9877 3887 9903
$$
KETCHAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 11:48 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 1, 11:48 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1148 PM CDT WED AUG 1 2007 .UPDATE... RATHER TRICKY FORECAST WITH DYING REMNANTS OF INTENSE THUNDERSTORMS OVER CENTRAL KS DRIFTING SOUTH. WHILE NOT EXPECTING MUCH MORE OUT OF THIS SYSTEM...ANOTHER MCV APPEARS TO BE TAKING SHAPE ACROSS NE KS. THIS SYSTEM IS EXPANDING/DEVELOPING TO THE WEST...ALTHOUGH UNCLEAR WHAT WILL HAPPEN WHEN IT ENCOUNTERS THE WORKED OVER AIR IN CENTRAL KS. FORTUNATELY AT THE MOMENT IT APPEARS THAT THE BULK OF THE RAIN WOULD FALL OUTSIDE THE AREAS WHICH RECEIVED THE MOST PRECIPITATION THIS EVENING. OF BIGGER CONCERN IS CONTINUED INTERMITTENT DEVELOPMENT ACROSS NEBRASKA AIDED BY WEAK UPPER SUPPORT...WHICH SUGGEST SOME POTENTIAL FOR PRECIPITATION ACROSS ESPECIALLY NORTHERN SECTIONS OVERNIGHT. HAVE KEEP LOWER END CHANCE PROBABILITY OF PRECIPITATION GOING FOR THAT...AND SLIGHT CHANCES TO THE SOUTHERN SECTIONS IN EVENT ONE OR BOTH OF THE MCVS HOLD TOGETHER. -HOWERTON && .AVIATION... VERY DIFFICULT TO ANTICIPATE WHICH SITES WILL BE IMPACTED BY THUNDERSTORMS AND WHEN. HAVE INCLUDED SOME CHANCES IN THE SHORT TERM BASED ON RADAR TRENDS AND FAVORABLE ENVIRONMENT FOR CONTINUED DEVELOPMENT. FOG IS POSSIBLE MOST LOCATIONS IF SKIES CAN AT LEAST PARTIALLY CLEAR. ANTICIPATE A REPEAT PERFORMANCE THU AFTERNOON AS MORE ISOLATED THUNDERSTORMS DEVELOP WITH MOIST AND MARGINALLY CAPPED ENVIRONMENT. BEST CHANCES WILL BE AT KRSL WHERE FRONT WILL BE CLOSEST AND LEAST IN SOUTHEAST KS...WHERE AIRMASS IS SLIGHTLY DRIER. -HOWERTON && .PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 1 2007/ DISCUSSION... FORECAST CONCERNS... DEJA VU...CONVECTIVE CHANCES/TRENDS THRU MUCH OF THE FORECAST PERIOD... VERY MOIST LOW LEVELS HAS RESULTED IN A VERY UNSTABLE AIRMASS ACROSS CENTRAL KANSAS THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED DIURNALLY DRIVEN CONVECTION WILL CONTINUE INTO THE EARLY EVENING...WITH WEAK MVC DROPPING SOUTH OUT OF SOUTH CENTRAL NEBRASKA POSSIBLY AIDING DEVELOPMENT ACROSS PORTIONS OF CENTRAL KANSAS. OTHERWISE...THE BETTER FOCUS FOR CONVECTION WILL BE ALONG THE SOUTHWARD MOVING WEAK COLD FRONT ACROSS NEBRASKA TONIGHT...AS A MORE VIGOROUS UPPER TROF MOVES ACROSS THE UPPER MIDWEST. THIS FRONT WILL DROP SOUTH INTO CENTRAL KANSAS ON THURSDAY...BEFORE BECOMING STATIONARY INTO THURSDAY NIGHT. DESPITE RATHER WEAK WINDS ALOFT...THE GIVEN MODEST INSTABILITY AND CONVERGENCE ALONG THE FRONT SHOULD PROVIDE SUFFICIENT FOCUS FOR CONVECTION ALONG IT...INTO THURSDAY NIGHT...BEFORE SHIFTING NORTH ON FRIDAY. RELATIVELY HIGH PRECIPITABLE WATER VALUES AND VERY SLOW MOVEMENT WILL AGAIN PORTEND TO LOCALLY VERY HEAVY RAINFALL. THERE IS SOME CONCERN FOR A BIT MORE WIDESPREAD RAINFALL ACROSS PORTIONS OF CENTRAL KANSAS INTO THURSDAY...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO GO WITH A FLOOD WATCH JUST YET. THE MAIN FORECAST CHALLENGE TURNS TO THE WEEKEND AND INTO EARLY NEXT WEEK...AS THE MEDIUM RANGE MODELS CONTINUE TO SHOW THE UPPER RIDGE AXIS SHIFTING EAST ACROSS THE PLAINS AND INTO THE OZARKS. A SHORTWAVE WILL TOP THE MIGRATING RIDGE ON SATURDAY WITH WEAK NORTHWEST UPPER FLOW ACROSS THE AREA...BEFORE BACKING TO THE SOUTHWEST BY MONDAY. THE ADVERTISED WARMER MID LEVEL TEMPERATURES AND SLIGHT DRYING AT LOW LEVELS WOULD AGAIN SUGGEST THE INCREASE IN CONVECTIVE INHIBITION/CAP ACROSS THE AREA UNDER THIS RIDGE. HOWEVER...THE MODELS HAVE STRUGGLED MIGHTILY IN THIS REGARD ALL SUMMER LONG...WHICH LAST WEEKS DRY FORECAST FOR THIS WEEK HAS SO DEMONSTRATED. THIS IS PROBABLY DUE TO A STRONG CLIMO BIAS WHICH HAS NOT TAKEN INTO ACCOUNT THE UNUSUALLY GREEN/WET SOIL CONDITIONS ACROSS THE CENTRAL PLAINS. THOUGH THERE IS SOME REASON GLEAN TO LOWER POPS IN THE LATTER PERIODS OF THE FORECAST...IT IS QUITE LIKELY THAT THE DRYING/WARMING PROCESS WILL BE SLOWER...AND AM VERY HESITANT TO KEEP SHOWING A DRY DAY 5 TO 7 PERIOD AS WE HAVE FOR SOME TIME. THEREFORE...FORECAST COLLABORATION EFFORTS WERE SOMEWHAT SUCCESSFUL IN GETTING BUY-IN ON AT LEAST ISOLATED MENTION OF LATE AFTERNOON/EVENING CONVECTION FOR MUCH OF THE PERIOD. WILL ALSO STAVE OFF THE CENTURY MARK TYPE READINGS JUST YET...THOUGH HEAT INDICES WILL LIKELY REACH OR EXCEED THIS VALUE IN THE COMING DAYS. DARMOFAL AVIATION... WEAK MID LEVEL SHEAR AXIS REMAINS FROM EASTERN NEBRASKA DOWN OVER CENTRAL/EASTERN KS THIS AFTERNOON. AS AFTERNOON HEATING/INSTABILITY INCREASE AND CAP DISINTEGRATES...ISOLATED TO WIDELY SCATTERED DIURNAL TS MAY DEVELOP JUST ABOUT ANYWHERE IN OUR AREA. WILL CARRY CB CLOUD GROUP IN TAFS TO ACCOUNT FOR ISOLATED COVERAGE. LATER TONIGHT...CONVECTION ALONG APPROACHING COLD FRONT FROM NEBRASKA INTO NORTHEAST COLORADO MAY SURVIVE AS FAR SOUTHEAST AS RSL TAF SITE...SO CARRYING A VCTS OVERNIGHT THERE. MVFR VISIBILITIES IN FOG POSSIBLE EARLY THURSDAY AM MAINLY IN SOUTHERN TAF SITES DUE TO LIGHT SOUTHEASTERLY COMPONENT AND LOW TEMPERATURE/DEWPOINT SPREADS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 91 72 91 / 20 20 20 20 HUTCHINSON 70 90 71 91 / 50 30 30 20 NEWTON 70 91 72 91 / 20 30 30 20 ELDORADO 70 91 71 91 / 10 20 20 20 WINFIELD-KWLD 70 92 72 92 / 20 20 20 10 RUSSELL 69 88 70 89 / 40 50 50 30 GREAT BEND 69 89 70 90 / 100 40 40 20 SALINA 70 90 72 91 / 40 40 40 30 MCPHERSON 70 90 71 91 / 50 30 30 30 COFFEYVILLE 69 93 70 92 / 10 20 20 10 CHANUTE 69 92 70 91 / 10 20 20 20 IOLA 69 92 70 91 / 10 20 20 20 PARSONS-KPPF 69 93 70 92 / 10 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 1, 4:13 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT WED AUG 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS...WITH THUNDERSTORMS WIDELY SCATTERED ACROSS CENTRAL KANSAS. AN ISOLATED STRONG STORM IS POSSIBLE THIS EVENING ACROSS CENTRAL KANSAS...WITH WIND GUSTS TO 50 MPH AND SMALL HAIL. HOWEVER THE MAIN RISK WILL REMAIN LOCALIZED BUT VERY HEAVY RAINFALL AMOUNTS...WHICH COULD RESULT IN MINOR LOW-LAND FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON THURSDAY AND FRIDAY...WITH THE BEST CHANCES ACROSS PORTIONS OF CENTRAL KANSAS. WHILE AN ISOLATED STRONG STORM IS POSSIBLE...THE MAIN RISK WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL WITH MINOR LOW-LAND FLOODING POSSIBLE. CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST...BUT WILL BECOME MORE ISOLATED...FROM SATURDAY THROUGH NEXT TUESDAY. LOCALIZED HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ANY STORMS...WHICH WILL OCCUR PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. HEAT INDICES WILL REACH OR EXCEED 100 DEGREES ACROSS MUCH OF THE AREA FROM SUNDAY THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Aug 1, 9:47 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HEAVY RAIN SYLVAN GROVE 39.01N 98.39W
08/01/2007 M2.50 INCH LINCOLN KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED 2.5 INCHES OF RAINFALL AT
SYLVAN GROVE IN ONE HOUR.
0833 PM HEAVY RAIN SYLVAN GROVE 39.01N 98.39W
08/01/2007 M3.00 INCH LINCOLN KS TRAINED SPOTTER
3 INCHES OF RAIN IN ONE HOUR AND CREEK IN THE BACK YARD
WAS RISING FAST.
0845 PM HEAVY RAIN 2 S SYLVAN GROVE 38.98N 98.39W
08/01/2007 M3.25 INCH LINCOLN KS TRAINED SPOTTER
3.25 INCHES OF RAIN MEASURED IN ONE HOUR 2 MILES SOUTH OF
SYLVAN GROVE.
0845 PM FLASH FLOOD 2 S SYLVAN GROVE 38.98N 98.39W
08/01/2007 LINCOLN KS TRAINED SPOTTER
SEVERAL RURAL ROADS SOUTH OF SYLVAN GROVE ARE IMPASSABLE
DUE TO HIGH WATER GOING OVER THE ROADWAYS.
0850 PM FLASH FLOOD SYLVAN GROVE 39.01N 98.39W
08/01/2007 LINCOLN KS LAW ENFORCEMENT
A CREEK THAT RUNS THROUGH THE CITY PARK IN SYLVAN GROVE
WAS OUT OF ITS BANKS AND FLOODING THE PARK.
0900 PM HEAVY RAIN SYLVAN GROVE 39.01N 98.39W
08/01/2007 E3.75 INCH LINCOLN KS TRAINED SPOTTER
RAIN FELL IN ONE HOUR.
0900 PM TSTM WND DMG SYLVAN GROVE 39.01N 98.39W
08/01/2007 LINCOLN KS TRAINED SPOTTER
SMALL TREE LIMBS DOWNED.
0902 PM HEAVY RAIN 7 W LINCOLN 39.04N 98.28W
08/01/2007 M3.00 INCH LINCOLN KS TRAINED SPOTTER
3 INCHES OF RAIN MEASURED IN ONE HOUR FOR THE TOWN OF
VESPER.
0903 PM HEAVY RAIN WILSON 38.83N 98.47W
08/01/2007 M3.25 INCH ELLSWORTH KS TRAINED SPOTTER
0904 PM HEAVY RAIN 6 W LINCOLN 39.04N 98.26W
08/01/2007 M3.75 INCH LINCOLN KS PUBLIC
3.75 INCHES OF RAIN MEASURED IN THE TOWN OF DENMARK.
0930 PM FLOOD 6 N DORRANCE 38.93N 98.57W
08/01/2007 RUSSELL KS TRAINED SPOTTER
DRIVING FROM RUSSELL TO DORRANCE ALL CREEKS AND RAVINES
ARE RUNNING OR BANK FULL.
&&
CDJSpecial weather statement, Aug 1, 9:55 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 955 PM CDT WED AUG 1 2007 KSZ047-050-020345- BARTON-RICE- 955 PM CDT WED AUG 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RICE COUNTIES... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLAFLIN...OR 18 MILES NORTHEAST OF GREAT BEND...AND MOVING SOUTH AT 10 MPH. GUSTY WINDS 40 TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. JAKUB
Local storm report, Aug 1, 10:50 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1050 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FLOOD 2 NE HOISINGTON 38.54N 98.75W
08/01/2007 BARTON KS AMATEUR RADIO
WATER OVER A FEW RURAL ROADS 2 MILES WEST OF ODIN
REPORTED BY LAW ENFORCEMENT.
1035 PM FLOOD 2 NE HOISINGTON 38.54N 98.75W
08/01/2007 BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A FEW COUNTY ROADS WITH HIGH
WATER 2 MILES WEST OF ODIN.
&&
CDJLocal storm report, Aug 1, 10:53 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLOOD CLAFLIN 38.52N 98.54W
08/01/2007 BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED STANDING WATER ON K-4 NEAR THE
TOWN OF CLAFLIN.
&&
CDJLocal storm report, Aug 2, 1:02 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CDT THU AUG 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD ELLSWORTH 38.74N 98.23W
08/02/2007 ELLSWORTH KS EMERGENCY MNGR
VOLUNTARY EVACUATIONS TAKING PLACE ALONG THE SMOKY HILL
RIVER.
&&
BDKLocal storm report, Aug 2, 2:03 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
203 AM CDT THU AUG 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM FLASH FLOOD 2 S WILSON 38.80N 98.47W
08/02/2007 ELLSWORTH KS EMERGENCY MNGR
AVENUE J AND L CLOSED DUE TO HIGH WATER.
0157 AM FLASH FLOOD 7 SE RUSSELL 38.82N 98.76W
08/02/2007 RUSSELL KS LAW ENFORCEMENT
MITCHELL AND 190TH CLOSED DUE TO HIGH WATER.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:11 PM CDT | Flash Flood Warning | ICT | Ellsworth, Lincoln, Russell | 6 hr |
| Aug 1, 8:38 PM CDT | River Flood Warning | ICT | Russell | 12 hr |
| Aug 1, 8:38 PM CDT | River Flood Warning | ICT | Ellsworth | 29 hr |
| Aug 2, 1:27 PM CDT | Flash Flood Watch | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.